Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 9, Issue 2 (2016), 1-13.
Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions
Inspired by the advent of bi-unique range sets , we obtain a new bi-unique range sets, with smallest cardinalities ever for the derivatives of meromorphic functions which improves all the results obtained so far in some sense including a result of Banerjee-Bhattacharjee . Furthermore at the last section we pose an open question for future research.
Tbilisi Math. J., Volume 9, Issue 2 (2016), 1-13.
Received: 29 October 2015
Accepted: 20 June 2016
First available in Project Euclid: 12 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30D35: Distribution of values, Nevanlinna theory
Banerjee, Abhijit; Mallick, Sanjay. Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions. Tbilisi Math. J. 9 (2016), no. 2, 1--13. doi:10.1515/tmj-2016-0015. https://projecteuclid.org/euclid.tbilisi/1528769063